# SDR AALA972252

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Defective
- Location: Emergency Exit
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 0076 - EN ROUTE LAX/IAD DURING CRUISE, RIGHT WING SLIDE DEPLOYMENT LIGHT ON UPPER EICAS SCREEN ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES AND DIVERTED TO ABQ.  LANDED WITHOUT INCIDENT, MESSAGE EXTINGUISHED UPON LANDING.  REPLACED RIGHT WING SLIDE DOOR, CLOSED SENSOR S219.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
